# SDR AT9900887

- Difficulty date: December 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945AT
- Make and model: Boeing 717-200
- Aircraft serial: 55008
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Seat 17
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 17 EMERGENCY PATH LIGHTING WOULD NOT ILLUMINATE.  RE-SEATED CONNECTOR AT INBOARD SEAT LEG IAW MM 20-31-0, OPERATIONAL CHECK NORMAL.
